# SDR FDEA202503240484

- Difficulty date: March 24, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 95,224 hours, 33,358 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5130
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK RBL 47.5 I/B FLANGE HAS CORROSION AT STA. 1460 AND 1520 REMOVED AND REPLACED DAMAGE SEAT TRACK FROM BS 1420 TO BS 1520 AT RBL 47.5 ON   MATERIAL P/N BAC1520-792 BATCH # 0004362542 AND REPAIR SPLICE P/N; BAC1509-100449 BATCH   # 0004189129 IAW SRM 53-00-52-2R MAJOR REPAIR
